# SDR ALGA1101103333

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N865AL
- Make and model: Skrsky S76C
- Aircraft serial: 760564
- Aircraft time: 2,376 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7615009100053
- Part serial: A08603333
- Condition: Debonded
- Location: Zone 200
- Part time: 2,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE SKIN/CORE HAS A 5" LONG DEBOND AT STA 80.00 TO STA 85.00, 3" X .75" DEBOND AT STA 70.5 TO 73.5 AND 1.5" DIA DEBOND AT STA 69.00
